# SDR MASA200500503

- Difficulty date: June 30, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,097 hours, 12,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6078 DSM - ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A CONFIG SPOILER FAIL.  MAINTENANCE RESET SYSTEM.
